# SDR REXA2019082211250

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 30,129 hours, 27,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279232
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT AT THE PASSENGER DOOR IS NOT WORKING.  R&R'D FLOOR LEVEL EMERGENCY FLOOD LIGHT ASSY IAW AMM 33-51-19. OPS CHECK GOOD
